Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What is the remedy for severe pigmentation around the private parts during late pregnancy ?

hi i am 38 week pregnant women and have developed pigmentation in and around my private parts, how do they go? and when?
Asked On : Mon, 13 Feb 2012
Answers:  2 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user.,
THanks for choosing HCM.,
Pigmentation in the Pregnancy is normal..,
it is called.....MELASMA..,
It is due to Hyperactivity of hormones...,
After will come normal...ok.,
In do...
Apply Elovera....(Gracewell) on the pigmented area...,
give some respond....after delivery U will get total remission..,
ok ...good luck..,
Answered: Mon, 13 Feb 2012
I find this answer helpful
General Surgeon Dr. Deepak Kishore Kaltari's  Response
its perfectly normal for them to develop.
after delivery they usually lighten up, but they do stil persist
Right now time for you to be mentally and physical relaxed, stop worrying.
Eat well , sleep well.
Wish you a Happy Motherhood
Answered: Mon, 13 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor